# SDR TI1R001447

- Difficulty date: April 22, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cylinder
- Part number: 10477665
- Condition: Leaking
- Location: Brake Assy
- Part time: 1,231 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE CYLINDER, LEAKING FLUID, REMOVED AND REPLACED.
